×

Found 45 Documents (Results 1–45)

100
MathJax

Higher-order spectra, equivariant Hodge-Deligne polynomials, and Macdonald-type equations. (English) Zbl 1454.57020

Decker, Wolfram (ed.) et al., Singularities and computer algebra. Festschrift for Gert-Martin Greuel on the occasion of his 70th birthday. Based on the conference, Lambrecht (Pfalz), Germany, June 2015. Cham: Springer. 97-108 (2017).
MSC:  57R18 14L30 55M35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Non-oscillating integral curves and o-minimal structures. (English) Zbl 1075.03018

Costin, O. (ed.) et al., Analyzable functions and applications. International workshop, Edinburgh, UK, June 17–21, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3419-3/pbk). Contemporary Mathematics 373, 103-112 (2005).
PDF BibTeX XML Cite

Théorèmes d’indices Gevrey pour les équations différentielles ordinaires. (French) Zbl 0555.47020

Mem. Am. Math. Soc. 296, 95 p. (1984).
Reviewer: P.Metzger
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software